Browse by Person

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 7.

Article

Grigorova, M orcid.org/0000-0002-6933-9286, Quenez, M-C and Sulem, A (2020) European Options in a Nonlinear Incomplete Market Model with Default. SIAM Journal on Financial Mathematics, 11 (3). pp. 849-880. ISSN 1945-497X

Grigorova, M, Imkeller, P, Ouknine, Y et al. (1 more author) (2020) On the strict value of the non-linear optimal stopping problem. Electronic Communications in Probability, 25. 49. ISSN 1083-589X

Grigorova, M, Imkeller, P, Ouknine, Y et al. (1 more author) (2020) Optimal stopping with f-expectations: The irregular case. Stochastic Processes and their Applications, 130 (3). pp. 1258-1288. ISSN 0304-4149

Grigorova, M and Quenez, M-C (2017) Optimal stopping and a non-zero-sum Dynkin game in discrete time with risk measures induced by BSDEs. Stochastics, 89 (1). pp. 259-279. ISSN 1744-2508

Monograph

Grigorova, M, Quenez, M-C and Sulem, A (2019) American options in a non-linear incomplete market model with default. Working Paper. Archive ouverte HAL

Grigorova, M, Quenez, M-C and Sulem, A (2019) European options in a non-linear incomplete market model with default. Working Paper. Archive ouverte HAL

Proceedings Paper

Dumitrescu, R, Grigorova, M, Quenez, M-C et al. (1 more author) (2018) BSDEs with Default Jump. In: Celledoni, E, Di Nunno, G, Ebrahimi-Fard, K and Munthe-Kaas, HZ, (eds.) Computation and Combinatorics in Dynamics, Stochastics and Control: The Abel Symposium, Rosendal, Norway, August 2016. The Abel Symposium, 16-19 Aug 2016, Barony Rosendal, Norway. Springer International Publishing , pp. 233-263. ISBN 978-3-030-01593-0

This list was generated on Sun Jan 31 23:13:56 2021 GMT.